# SDR COEA0729821

- Difficulty date: August 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: S57112245200
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, LT NACELLE OUTBOARD SKATE ANGLE CORROSION FORWARD AND AFT AREAS ON PREVIOUS BLENDS.  REMOVED CORROSION PER SRAS DO/TS-3852/070-09218, SHEET REF DO/TS 3852/07.  (M)
